# SDR AALA201702129006

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 25,963 hours, 10,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE1960011
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURE WARNING.  SERVICED DOOR ASSIST BOTTLE.
